# SDR C2XA08RI035

- Difficulty date: March 4, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 12,052 hours, 6,325 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3098 - EWR - DURING PREFLIGHT, CREW REPORTED AIR/GRND FAIL MESSAGE ON EICAS.  SYSTEM WAS RESET AND MESSAGE WENT AWAY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
